# SDR SWIA200718140

- Difficulty date: March 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 15,339 hours, 12,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL AND RBL9 AT STATION 280 UPPER FLOOR SUPPORT CRACKED, DISCOVERED AT C-CHECK.  INSTALLED NEW FORWARD STATION 280 FLOOR SUPPORT ANGLE P/N 600-34017-21 ALONG WITH SPLICE ANGLE AND FILLER ANGLE IAW CRJ200 REO 601R-53-11-136, REV NC.
